# SDR UALA2011030201036

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 81,440 hours, 13,087 cycles
- Engine: Pwa PW4060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTREME EFFORT REQUIRED TO RAISE GEAR LEVER TO UP.  MUST BE FIXED BEFORE REVENUE FLT.  REPLACING LANDING GEAR CONTROL MODULE.  NEED 8 BOLTS 926-0380 FOR NOSE JACK FIXTURE.  LANDING GEAR CONTROL MODULE HAS BEEN REPLACED.  GEAR NEEDS A GEAR SWING PER SFO STATION MANAGER TO VERIFY FIX.  ACCOMPLISHED GEAR SWING.  GEAR HANDLE IS SMOOTH IN OPERATION FOR EXTENSION AND RETRACTION.  NO DEFECTS NOTED.
